# SDR AALA20050079

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFT TAIL CONE EMERGENCY LIGHT ON LEFT SIDE INOPERATIVE ON TEST OF LOWER TAIL CONE HANDLE.  FOUND WIRE BROKEN FROM THREE WIRE SPLICE IN TAIL CONE AREA.  RESPLICED BROKEN WIRE IN AFT TAIL CONE AREA FOR EMERGENCY LIGHT ON LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
